Transverse oscillations of coronal loops

Ruderman, M.S. and Erdelyi, R. (2010) Transverse oscillations of coronal loops. Space Science Reviews, 149 (1-4). pp. 199-228. ISSN 1572-9672

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © Springer 2009. This is an author produced version of a paper published in 'Space Science Reviews'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 26 Mar 2010 16:50
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1007/s11214-009-9535-4
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11214-009-9535-4

Download

Filename: Ruderman-Erdelyi.pdf

Share / Export

Statistics